Quantum Lax Pairs via Dunkl and Cherednik Operators

Chalykh, O orcid.org/0000-0003-4529-2310 (2019) Quantum Lax Pairs via Dunkl and Cherednik Operators. Communications in Mathematical Physics, 369 (1). pp. 261-316. ISSN 0010-3616



Copyright, Publisher and Additional Information: © Springer-Verlag GmbH Germany, part of Springer Nature 2019. This is a post-peer-review, pre-copyedit version of an article published in Communications in Mathematical Physics. The final authenticated version is available online at: https://doi.org/10.1007/s00220-019-03289-8
  • Accepted: 12 September 2018
  • Published (online): 6 February 2019
  • Published: July 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Nov 2018 11:43
Last Modified: 06 Feb 2020 01:38
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00220-019-03289-8

Share / Export